Ba, Mamadou; Pardoux, Etienne
Branching processes with interaction and a generalized Ray–Knight Theorem
Annales de l'I.H.P. Probabilités et statistiques, Tome 51 (2015) no. 4 , p. 1290-1313
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter l'article sur le site de la revue
MR 3414448
doi : 10.1214/14-AIHP621
URL stable : http://www.numdam.org/item?id=AIHPB_2015__51_4_1290_0

Nous considérons un modèle d’évolution d’une population avec interaction entre les individus, où les taux de naissance et de mort sont fonction de la taille de la population. Nous obtenons la limite en grande population après renormalisation, qui est solution de l’EDS Z t x =x+ 0 t f(Z s x )ds+2 0 t 0 Z s x W(ds,du),W(ds,du) est un bruit blanc sur [0,) 2 . Nous donnons une représentation de cette diffusion à la Ray–Knight, en fonction des temps locaux d’un mouvement brownien réfléchi H avec une dérive qui dépend du temps local accumulé par H à son niveau courant, à travers la fonction f ' /2.
We consider a discrete model of population dynamics with interaction between individuals, where the birth and death rates are nonlinear functions of the population size. We obtain the large population limit of a renormalization of our model as the solution of the SDE Z t x =x+ 0 t f(Z s x )ds+2 0 t 0 Z s x W(ds,du), where W(ds,du) is a time space white noise on [0,) 2 . We give a Ray–Knight representation of this diffusion in terms of the local times of a reflected Brownian motion H with a drift that depends upon the local time accumulated by H at its current level, through the function f ' /2.

Bibliographie

[1] D. Aldous. Stopping times and tightness. Ann. Probab. 6 (1978) 335–340. MR 474446 | Zbl 0391.60007

[2] P. Billingsley. Convergence of Probability Measures, 2nd edition. Wiley, New York, 1999. MR 1700749 | Zbl 0172.21201

[3] D. A. Dawson and Z. Li. Stochastic equations, flows and measure-valued processes. Ann. Probab. 40 (2012) 813–857. MR 2952093 | Zbl 1254.60088

[4] A. Joffe and M. Métivier. Weak convergence of sequences of semi-martingales with applications to multitype branching processes. Adv. in Appl. Probab. 18 (1986) 20–65. MR 827331 | Zbl 0595.60008

[5] A. Lambert. The branching process with logistic growth. Ann. Probab. 15 (2005) 1506–1535. MR 2134113 | Zbl 1075.60112

[6] V. Le and E. Pardoux. Height and the total mass of the forest of genealogical trees of a large population with general competition. ESAIM Probab. Stat. 19 (2015) 172–193. MR 3386369

[7] V. Le, E. Pardoux and A. Wakolbinger. Trees under attack: A Ray–Knight representation of Feller’s branching diffusion with logistic growth. Probab. Theory Related Fields 155 (2013) 583–619. MR 3034788 | Zbl 1266.60146

[8] J. R. Norris, L. C. G. Rogers and D. Williams. Self-avoiding random walks: A Brownian motion model with local time drift. Probab. Theory Related Fields 74 (1987) 271–287. MR 871255 | Zbl 0611.60052

[9] E. Pardoux and A. Wakolbinger. From Brownian motion with a local time drift to Feller’s branching diffusion with logistic growth. Electron. Commun. Probab. 16 (2011) 720–731. MR 2861436 | Zbl 1245.60079

[10] E. Pardoux and A. Wakolbinger. A path-valued Markov process indexed by the ancestral mass. ALEA Lat. Am. J. Probab. Math. Stat. 12 (2015) 193–212. MR 3343482

[11] D. Revuz and M. Yor. Continuous Martingales and Brownian Motion, 3d edition. Grundlehren der Mathematischen Wissenschaften 293. Springer, Berlin, 1999. MR 1725357 | Zbl 0917.60006

[12] D. W. Stroock and S. R. S. Varadhan. Multidimensional Diffusion Processes. Grundlehren der Mathematischen Wissenschaften 233. Springer, Berlin, 1979. MR 532498 | Zbl 0426.60069